English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 11009344      Online Users : 54
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 統計學研究所 > 期刊論文 >  Theory & Methods: Continuous-time capture-recapture models with time variation and behavioural response


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/54096


    Title: Theory & Methods: Continuous-time capture-recapture models with time variation and behavioural response
    Authors: Wen-Han Hwang;Anne Chao;Paul S.F. Yip
    教師: 趙蓮菊
    Date: 2002
    Publisher: JOHN WILEY & SONS INC
    Relation: Australian & New Zealand Journal of Statistics,Volume 44,Issue 1,pages 41–54,March 2002
    Keywords: non-parametric maximum likelihood estimator
    optimal estimating function
    Abstract: This paper develops a likelihood-based inference procedure for continuous-time capture-recapture models. The first-capture and recapture intensities are assumed to be in constant proportion but may otherwise vary arbitrarily through time. The full likelihood is partitioned into two factors, one of which is analogous to the likelihood in a special type of multiplicative intensity model arising in failure time analysis. The remaining factor is free of the non-parametric nuisance parameter and is easily maximized. This factor provides an estimator of population size and an asymptotic variance under a counting process framework. The resulting estimation procedure is shown to be equivalent to that derived from a martingale-based estimating function approach. Simulation results are presented to examine the performance of the proposed estimators.
    URI: http://as.wiley.com/WileyCDA/Section/index.html
    http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/54096
    Appears in Collections:[統計學研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML499View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback